On the law of iterated logarithm for martingales

DSpace/Manakin Repository

LDR Home . . . Fisher, Evan Publications of Evan Fisher View Item

On the law of iterated logarithm for martingales

Show simple item record

dc.contributor.author Fisher, Evan
dc.date.accessioned 2012-05-30T15:32:31Z
dc.date.available 2012-05-30T15:32:31Z
dc.date.issued 1992-04
dc.identifier.citation Fisher, E. (1992) "On the law of iterated logarithm for martingales." Annals of Probability 20 (2): 675-680. en_US
dc.identifier.uri http://hdl.handle.net/10385/962
dc.description.abstract The Kolmogorov law of the iterated logarithm fails when the boundedness condition on the increments is relaxed. In this paper, we consider this in the martingale setting and establish a lower bound, extending a result known in the independent case. en_US
dc.language.iso en_US en_US
dc.publisher Annals of Probability en_US
dc.subject Law of the iterated logarithm en_US
dc.subject martingales en_US
dc.subject upper and lower bounds en_US
dc.subject independent random variables en_US
dc.title On the law of iterated logarithm for martingales en_US
dc.type Article en_US
dc.identifier.doi 10.1214/aop/1176989799

Files in this item

Files Size Format View
Fisher-AnnalsofProbability-vol2-no2-1992.pdf 346.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR

Advanced Search


My Account